Abstract
In this paper we give a characterization of locally compact rank one symmetric spaces, which can be seen as an analogue of Ballmann's and Burns and Spatzier's characterizations of nonpositively curved symmetric spaces of higher rank, as well as of Hamenstädt's characterization of negatively curved symmetric spaces. Namely, we show that a complete Riemannian manifold
Citation
K. Shankar. R. Spatzier. B. Wilking. "Spherical rank rigidity and Blaschke manifolds." Duke Math. J. 128 (1) 65 - 81, 15 May 2005. https://doi.org/10.1215/S0012-7094-04-12813-1
Information